# SDR F3LA2017041300098

- Difficulty date: March 19, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N209FR
- Make and model: Airbus A320-214
- Aircraft serial: 4641
- Aircraft time: 21,746 hours, 8,781 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 063X48X1442024T3
- Condition: Dented
- Location: Frame 23
- Part time: 21,746 hours, 8,781 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE SKIN DENTED AT FRAME 23 + 15" STRINGER 24L.   CUT OUT DAMAGE AREA, FABRICATED AND INSTALLED A DOUBLER REPAIR IAW SRM 53-11-11, AND 53-00-00-11-300-042.
